# SDR GAIA01014

- Difficulty date: January 24, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N6827
- Make and model: Boeing 727223
- Aircraft serial: 20180
- System (JASC): 2613 · Overheat Detection
- Part: Light
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: CR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1777 - BOS-FWA - LOWER AFT BODY HEAT LIGHT INTERMITTENT TEST.  PTT WORKS GOOD.  AIRCRAFT MADE AN UNEVENTFUL LANDING IN FWA.  REPLACED AFT BODY OVERHEAT LAMP.  OPS CHECKS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
